Skip to main content

From Geometry to Combinatorics and Back: Escaping the Curse of Dimensionality

Searching for OpenAIRE data...

Publications

Crossings between non-homotopic edges

Author(s): János Pach; Gábor Tardos; Géza Tóth
Published in: JCTB, Volume 156, September 2022, 2022, Page(s) 389-404, ISSN 0095-8956
Publisher: Academic Press
DOI: 10.1016/j.jctb.2022.05.007

Convergence and Limits of Finite Trees

Author(s): Gábor Elek, Gábor Tardos
Published in: Combinatorica, 15 November 2021, 2021, ISSN 0209-9683
Publisher: Springer Verlag
DOI: 10.1007/s00493-021-4445-5

Bounded VC-Dimension Implies the Schur-Erdős Conjecture

Author(s): Jacob Fox, János Pach, Andrew Suk
Published in: Combinatorica, 41, 2021, Page(s) 803-813, ISSN 0209-9683
Publisher: Springer Verlag
DOI: 10.1007/s00493-021-4530-9

Planar point sets determine many pairwise crossing segments

Author(s): János Pach, Natan Rubin, Gábor Tardos
Published in: Advances in Mathematics, Volume 386, 6 August 2021, 2021, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2021.107779

The number of crossings in multigraphs with no empty lens

Author(s): Michael Kaufmann, János Pach, Géza Tóth, Torsten Ueckerdt
Published in: Journal of Graph Algorithms and Applications, 25/1, 2021, Page(s) 383-396, ISSN 1526-1719
Publisher: Brown University
DOI: 10.7155/jgaa.00563

Crossing lemma for the odd-crossing number

Author(s): János Karl, Géza Tóth
Published in: Computational Geometry, Volume 108, January 2023, 2023, ISSN 0925-7721
Publisher: Elsevier BV
DOI: 10.1016/j.comgeo.2022.101901

Shattered matchings in intersecting hypergraphs

Author(s): Péter Frankl, János Pach
Published in: Moscow Journal of Combinatorics and Number Theory, Vol. 10, 2021, Page(s) 49-59, ISSN 2640-7361
Publisher: Moscow Institute of Technology
DOI: 10.2140/moscow.2021.10.49

Disjointness graphs of segments in the space

Author(s): János Pach, Gábor Tardos, Géza Tóth
Published in: Combinatorics, Probability and Computing, 30/4, 2021, Page(s) 498-512, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548320000504

Erdős-Hajnal-type results for monotone paths

Author(s): János Pach, István Tomon
Published in: Journal of Combinatorial Theory, Series B, 151, 2021, Page(s) 21-37, ISSN 0095-8956
Publisher: Academic Press
DOI: 10.1016/j.jctb.2021.05.004

Sunflowers in Set Systems of Bounded Dimension

Author(s): Jacob Fox, János Pach, Andrew Suk
Published in: Leibniz International Proceedings in Informatics, 2021, ISBN 978-3-95977-184-9
Publisher: Schloss Dagstuhl
DOI: 10.4230/lipics.socg.2021.37

On the Number of Edges of Separated Multigraphs

Author(s): Jacob Fox, János Pach, Andrew Suk
Published in: Lecture Notes in Computer Science, 2021, 2021, Page(s) 223-227, ISBN 978-3-030-92931-2
Publisher: Springer
DOI: 10.1007/978-3-030-92931-2_16

Exchange Properties of Finite Set-Systems

Author(s): Peter Frankl, János Pach, Dömötör Pálvölgyi
Published in: Extended Abstracts EuroComb 2021 - European Conference on Combinatorics, Graph Theory and Applications, 14, 2021, Page(s) 617-624, ISBN 978-3-030-83822-5
Publisher: Springer International Publishing
DOI: 10.1007/978-3-030-83823-2_99